# SDR AWXA0001116

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Engine: Pwa JT8D
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Part number: BMS13311120
- Condition: Chafed
- Location: Nr 1 Start Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

D: PHX - AIR TURNBACK - NR 1 START VALVE LIGHT ILLUMINATED IN FLIGHT AT 250 KTS. 18000 FEET; WENT THROUGH QRH AND SHUTDOWN THE ENGINE; START VALVE OPEN LIGHT EXTINGUISHED WHEN THE ENGINE WAS SHUT DOWN. REMOVED AND REPLACED THE START VALVE; DURING START VALVE REPLACEMENT FOUND WIRE CHAFED AT THE PRESSURE SWITCH CONNECTION; THE WIRE WAS REPAIRED AND FUNCTIONAL CHECKS WERE GOOD.
